Applied Mathematics

Vol.7 No.1(2016), Paper ID 63004, 14 pages

DOI:10.4236/am.2016.71007

 

Parabolic Partial Differential Equations as Inverse Moments Problem

 

Maria B. Pintarelli

 

Grupo de Aplicaciones Matematicas y Estadisticas de la Facultad de Ingenieria (GAMEFI), Universidad Nacional de La Plata (UNLP), La Plata, Argentina
Departamento de Matematica, Facultad de Ciencias Exactas, Universidad Nacional de La Plata (UNLP), La Plata, Argentina

 

Copyright © 2016 Maria B. Pintarelli et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Pintarelli, M. (2016) Parabolic Partial Differential Equations as Inverse Moments Problem. Applied Mathematics, 7, 77-99. doi: 10.4236/am.2016.71007.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.